# SDR 98ZZZX1421

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600CK
- Make and model: Bell 206L-1
- Aircraft serial: 45787
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Horn
- Part number: 206011809109
- Condition: Loose
- Location: T/R Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR PITCH HORNS TO BLADE ATTACHMENT BOLTS FOUND LOOSE ON POST-FLIGHT WALK AROUND OF HELICOPTER.  SUBMITTER SUGGESTED PRO SEAL SQUEEZE OUT CAUSING LOSS OF TORQUE ON ATTACHMENT BOLTS.
